RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 2, Pages 22–32 (Mi umj39)  

A characterization of extremal elements in some linear problems

Vitalii V. Arestovab

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University, Ekaterinburg

Abstract: We give a characterization of elements of a subspace of a complex Banach space with the property that the norm of a bounded linear functional on the subspace is attained at those elements. In particular, we discuss properties of polynomials that are extremal in sharp pointwise Nikol'skii inequalities for algebraic polynomials in a weighted $L_q$-space on a finite or infinite interval.

Keywords: Complex Banach space, Bounded linear functional on a subspace, Algebraic polynomial, Pointwise Nikol'skii inequality.

Funding Agency Grant Number
Ural Branch of the Russian Academy of Sciences 15-16-1-4
This work was supported by the Program of the Ural Branch of the Russian Academy of Sciences (project no. 15-16-1-4).


DOI: https://doi.org/10.15826/umj.2017.2.004

Full text: PDF file (197 kB)
Full text: https:/.../102
References: PDF file   HTML file
Language:

Citation: Vitalii V. Arestov, “A characterization of extremal elements in some linear problems”, Ural Math. J., 3:2 (2017), 22–32

Citation in format AMSBIB
\Bibitem{Are17}
\by Vitalii~V.~Arestov
\paper A characterization of extremal elements in some linear problems
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 22--32
\mathnet{http://mi.mathnet.ru/umj39}
\crossref{https://doi.org/10.15826/umj.2017.2.004}


Linking options:
  • http://mi.mathnet.ru/eng/umj39
  • http://mi.mathnet.ru/eng/umj/v3/i2/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:100
    Full text:32
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019